Faculty - Recent Publications

Navin Kashyap

  • K.M. Shivkumar and N. Kashyap, "A maximization problem related to Huffman codes", accepted for publication in 2017 National Conference on Communications (NCC 2017), 2017
  • O. Sabag, H.H. Permuter and N. Kashyap, "Feedback capacity and coding for the BIBO channel with a no-repeated-ones input constraint", accepted for publication in IEEE Transactions on Information Theory, 2017
  • C.L. Chan, W. Fernandes, N. Kashyap and M. Krishnapur, "Phase transitions for the uniform distribution in the PML problem and its Bethe approximation", accepted for publication in SIAM Journal on Discrete Mathematics, 2016
  • S. Vatedka and N. Kashyap, "Some ‘goodness’ properties of LDA lattices", accepted for publication in Problems of Information Transmission, 2016
  • A. Das and N. Kashyap, "MCMC methods for drawing random samples from the discrete-grains model of a magnetic medium", accepted for publication in IEEE Journal on Selected Areas in Communications, Vol: 34(9), pp: 2430-2438, 2016